Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A variant of Tchebichef’s minimax problem


Author: R. J. Levit
Journal: Proc. Amer. Math. Soc. 18 (1967), 925-932
MSC: Primary 41.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0218807-3
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1141-1143.
MathSciNet review: 0218807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • R. J. Levit, The zeros of the Hahn polynomials, SIAM Rev. 9 (1967), 191–203. MR 213627, DOI https://doi.org/10.1137/1009032
  • ---, Irreducibility of polynomials with low absolute values, (to appear). I. P. Natanson, Constructive function theory, Vol. 1, Ungar, New York, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40


Additional Information

Article copyright: © Copyright 1967 American Mathematical Society